| Model Number |
386863 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd cathena¿ safety iv catheter with bd multiguard¿ technology would not activate.The following information was provided by the initial reporter: safety not engaging on needles.White safety mechanism is stuck in clear housing.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description